MAUDE Adverse Event Report: SYNTHES GMBH 2.7/3.5MM TI VA-LCP MEDL DSTL HUM PL/2H/LT/82MM-MED-STER; PLATE, FIXATION, BONE

SYNTHES GMBH 2.7/3.5MM TI VA-LCP MEDL DSTL HUM PL/2H/LT/82MM-MED-STER; PLATE, FIXATION, BONE
Model Number 04.117.502S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional procode: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is a synthes employee.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on (b)(6) 2023, the patient underwent the spectroscopic fracture surgery for distal commissural fracture of the humerus with the products in question.Screw insertion was performed after drilling with a funnel-shaped sleeve in a va 2.7 hole, but did not lock.That screw in question was removed and another hole was used to fix the plate in question.The surgery was completed successfully without any surgical delay.The screw that removed had scratches on it.Inserting the removed screw into the plate sample locked it without any problem.It is inferred that the locking mechanism of the hole failed due to the gripping when the funnel-shaped sleeve was installed.No further information is available.This report is for a 2.7/3.5mm ti va-lcp medl dstl hum pl/2h/lt/82mm-med-ster.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: a manufacturing record evaluation was performed for the sterile finished lot number, and no non-conformances were identified.Product code: 04.117.502s; lot number: 774p589; manufacturing site: mezzovico; release to warehouse date: 06 may 2022; expiration date: 01 apr 2032.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for this medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5MM TI VA-LCP MEDL DSTL HUM PL/2H/LT/82MM-MED-STER
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key16361998
Report Number8030965-2023-01709
Device Sequence Number15339527
Product Code HRS
UDI-Device Identifier10886982106339
UDI-Public(01)10886982106339
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.117.502S
Device Catalogue Number04.117.502S
Device Lot Number774P589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2023
Supplement Date Received by Manufacturer02/20/2023
Initial Report FDA Received Date02/13/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - GUIDES/SLEEVES/AIMING: SLEEVE.; VA LOCKSCR Ø2.7 HEAD 2.4 SELF-TAP L32 TA.
Patient SexUnknown